# SDR WRLA200402

- Difficulty date: January 2, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF PLUS 30 LEVEL OFF FL310 NR 2 ENGINE OIL TEMP HIGH 165 DEGREES FOR 15 MINUTES 170 DEGREES MOMENTARY OIL QUANITY DROPPED TO 7 QUARTS DESCEND TO FL230 STABILIZED 234 PSI, 142 DEGREES, 7 QUARTS. AIRCRAFT DIVERTED TO LAWANDA.  REMOVED AND REPLACED ENGINE.  (M)
